advertisement
Question
Posted by: Cravings | 2008/10/17

Anti Depressants

Hi

I would like to know which diet pills I can use with anti depressant medication Ciipralex?

Can Cipralex increase my food cravings?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Cravings
Because diet pills that either contain epinephrine or compounds that affect serotonin metabolism will interfere with your Cipralex, you need to discuss the use of any kind of diet pills with the dr who is prescribing your antidepressant. My copy of MIMS does not list weight gain or loss or any changes in appetite as side-effects, so your cravings could be caused by a lack of carbohydrates in your diet. Diets that restrict carbohydrate can cause a type of rebound craving for these foods. To counteract this phenomenon, try eating low glycaemic index (GI) carbs at each meal and if necessary as a snack, esp in the afternoon when your blood sugar levels may be very low. Click on 'Diet' and 'Weight loss' and 'The Glycaemic Index' and read the articles on the GI for tips on low-GI foods.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement